# SDR ASMF20190614012

- Difficulty date: May 23, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 26,044 hours, 11,304 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 277A6000555
- Part serial: 2203C20626
- Condition: Failed
- Location: Mlg
- Part time: 18,969 hours, 11,304 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED HIGH VIBRATION DURING TAKEOFF IN MEX ON THE LEFT INBOARD / OUTBOARD MAIN LANDING GEAR. AT CUN, MAINTENANCE PERSONNEL PERFORMED THE TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSPECTION IAW AMM 05-51-54 AND GROUND HANDLING EQUIPMENT HITS AIRPLANE OR PART DEPARTS AIRPLANE CONDITIONAL INSPECTION IAW AMM 05-51-59, DETECTING MLG WHEEL AND TIRE POSITION 02 WITH THROWN TREAD AND DAMAGES ON LEFT FLAP INBOARD INDUCED BY MLG WHEEL AND TIRE POSITION 02. THE WO´S 5443578, 5443224 AND 5443356 WERE ISSUED TO REPAIR THE DAMAGES DETECTED. THE MLG WHEEL AND TIRE POSITIONS 01 AND 02 WERE REPLACED IAW AMM 32-45-11 AND LEFT WING AFT FLAP INBOARD WAS REPLACED IAW AMM TASK 27-51-12-000-801 AND AMM 27-51-12, TESTED CORRECT.
